# SDR CALA2014102701395

- Difficulty date: October 26, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION AT FLOORBEAM AT BS 986 RBL 5.  REPAIRED FLOORBEAM RBL 5 - LBL 5 IAW SRM 53-00-51 REPAIR 1.
